Articles | Volume 13, issue 24
https://doi.org/10.5194/acp-13-12299-2013
https://doi.org/10.5194/acp-13-12299-2013
Research article
 | 
18 Dec 2013
Research article |  | 18 Dec 2013

Asymmetric and axisymmetric dynamics of tropical cyclones

J. Persing, M. T. Montgomery, J. C. McWilliams, and R. K. Smith

Viewed

Total article views: 8,099 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
3,445 4,505 149 8,099 120 104
  • HTML: 3,445
  • PDF: 4,505
  • XML: 149
  • Total: 8,099
  • BibTeX: 120
  • EndNote: 104
Views and downloads (calculated since 22 May 2013)
Cumulative views and downloads (calculated since 22 May 2013)

Cited

Saved (final revised paper)

Latest update: 02 Apr 2025
Download
Share
Altmetrics
Final-revised paper
Preprint